MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND GMBH ESSEZ VENOUS CLAMP; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND GMBH ESSEZ VENOUS CLAMP; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number NG-EVO - KLEMMEINHEIT
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
Livanova deutschland received a report that, during a procedure, the venous clamp malfunctioned.The essenz cockpit displayed red box with a gear and an unlinked icon.Customer had to remove the tubing from the clamp and manually clamp.There is no report of any patient injury.
 
Additional Manufacturer Narrative
A.1.-a.5.Patient information was not provided.H11: livanova deutschland manufactures the clamp.A livanova field service engineer was dispatched the customer and and troubleshooted venous clamp.The campl was calibrated and all necessary adjustments were made.However, the livanova fse couldn't get the fault the customer experienced.The clamp was tested repeatedly and the clamp was functioning as intended.Log files have been retrievedand sent it to manufacturer for investigation.The clamp has been returned to customer for use and is back in operation.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
See initial report.
 
Additional Manufacturer Narrative
H11.A review of the device¿s service history confirmed that no similar events have been communicated to livanova since the date of manufacturing.A review of complaints database did not identify any trends associated with this type of fault.Based on investigation findings, the event can be considered isolated, whose root cause cannot be fully determined.It cannot be ruled out that the most likely root cause was a temporary communication failure between the control unit and the clamp.The risk is in the acceptable region no specific action was currently deemed necessary.Livanova will keep monitoring the market.

Brand Name
ESSEZ VENOUS CLAMP
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND GMBH
lindberghstrasse 25
munich 80939
GM  80939
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND GMBH
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
antonella donatiello
14401 w. 65th way
arvada, CO 80004
MDR Report Key22297992
Report Number9611109-2025-90184
Device Sequence Number12918746
Product Code DTQ
Combination Product (Y/N)N
PMA/510(K) Number
K232291
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNG-EVO - KLEMMEINHEIT
Device Catalogue Number12-80-40
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2025
Supplement Date Received by Manufacturer02/02/2026
Initial Report FDA Received Date06/20/2025
Supplement Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/30/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown